# SDR DU4R2006620

- Difficulty date: September 14, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Engine: Pwa JT8D219
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 522 S4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291022 N/R NR 29557 LONGERON 4L AT FS 522 IS CRACKED.  FABRICATED AND INSTALLED LONGERON REPAIRS 37-.2500 INCHES FROM 7075-T62P/N S2777922-1, AND LONGERON REPAIR 15 INCHES FROM 7637813-3 IAW SRM 51-10-1, 51-10-3D.
